What medication are you speaking about please?
f you are having a hard time affording meds there is a program that sometimes helps thoughs who need it I have listed the info below hope this is of help to you, marjorie zych
Partnership for Prescription Assistance
I think you are asking about the physical costs of the side effects. I take warafin (Coumadin) and I suffer from weak bones, but the burning feeling is gone for the first time in a month. I'm on the 60mg delayed release and will not be taking it forever. I'll be very watchful of the Coumadin and may have to adjust its dosage and try to not put myself in situations where I might break a bone. Constant pain is not an option.
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2010 • 2 answers
Posted 29 Mar 2013 • 2 answers
Posted 2 Apr 2013 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 1 Jul 2016 • 0 answers